Journal of the Mathematical Society of Japan

Remark on my paper: On Skolem's theorem.

Gaisi TAKEUTI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 9, Number 2 (1957), 192-194.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261154042

Digital Object Identifier
doi:10.2969/jmsj/00920192

Mathematical Reviews number (MathSciNet)
MR0090556

Zentralblatt MATH identifier
0105.00602

Subjects
Primary: 02.0X

Citation

TAKEUTI, Gaisi. Remark on my paper: On Skolem's theorem. J. Math. Soc. Japan 9 (1957), no. 2, 192--194. doi:10.2969/jmsj/00920192. https://projecteuclid.org/euclid.jmsj/1261154042


Export citation